Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin

Posted by zeugma on July 8, 2003, at 20:57:38

In reply to Re: Wellbutrin AndiCakes, posted by Viridis on July 8, 2003, at 14:12:29

I took Wellbutrin about ten years ago during a series of failed trials of drugs for depression and ADHD.

I was only on Wellbutrin for maybe two or threedays... it seemed to unhinge my perceptual and motor systems, so I was constantly dizzy, extremely light sensitive, walking into walls, and my eyes had that "hanging off my head" feeling. My pdoc at the time assured me (over a copy of the PDR she hauled out on my account) that none of these could be side effects of WEllbutrin. Unfortunately this experience was so negative that I gave up on medications for almost ten years.

I don't think it is known what WEllbutrin's mechanism of action is. At the ACNP website (4th geeneration) it is confidently asserted that WB is a dopamine/norepinephrine reuptake inhibitor, but the updated version (5th generation) tells us that its mechanisms are unknown. I have tolerated Strattera very well. Nortriptyline agrees with me very well too, and I think this response would generalize to other NE reuptake inhibitors (desipramine, reboxetine, etc.)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeugma thread:240057
URL: http://www.dr-bob.org/babble/20030708/msgs/240186.html